Non-linear waves in a fluid-filled inhomogeneous elastic tube with variable radius

Yükleniyor...
Küçük Resim

Tarih

2008-05

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Pergamon-Elsevier Scıence Ltd

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In the present work, by employing the non-linear equations of motion of an incompressible, inhomogeneous, isotropic and prestressed thin elastic tube with variable radius and the approximate equations of an inviscid fluid, which is assumed to be a model for blood, we studied the propagation of non-linear waves in such a medium, in the longwave approximation. Utilizing the reductive perturbation method we obtained the variable coefficient Korteweg-de Vries (KdV) equation as the evolution equation. By seeking a progressive wave type of solution to this evolution equation, we observed that the wave speed decreases for increasing radius and shear modulus, while it increases for decreasing inner radius and the shear modulus.

Açıklama

This work was supported by the Turkish Academy of Sciences.

Anahtar Kelimeler

Approximation theory, Elastic moduli, Elastic tubes, Elastic waves, Inhomogeneous elastic tubes, Inviscid fluid, Korteweg-de Vries equation, Nonlinear equations, Nonlinear waves, Pressure, Propagation, Solitary waves, Solitons, Tubes (components), Variable coefficient KdV equation, Variable coefficients, Water waves

Kaynak

International Journal of Non-Linear Mechanics

WoS Q Değeri

Q2
Q2

Scopus Q Değeri

Q1

Cilt

43

Sayı

4

Künye

Demiray, H. (2008). Non-linear waves in a fluid-filled inhomogeneous elastic tube with variable radius. International Journal of Non-Linear Mechanics, 43(4), 241-245. doi:10.1016/j.ijnonlinmec.2007.12.001